# SDR ABXA2022090189

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 90,983 hours, 41,312 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Shaft
- Condition: Dirty
- Location: E/E Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EE ACCESS DOOR EICAS MESSAGE AFTER PUSH BACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPS CHECK OF E/E BAY DOOR, CLEANED HANDLE SHAFT AND LATCH PER AMM 52-48-04. NO LIGHT INDICATION. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
